EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 94(108), pp. 151–161 (2013)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Alicia Prieto-Martin, Luis M. Fernandez, Ana M. Fuentes

Departmento de Geometria y Topologia, Facultad de Matematicas, Universidad de Sevilla, Sevilla, Espana;

Abstract: We introduce and study generalized $S$-space-forms. Moreover, we investigate generalized $S$-space-forms endowed with an additional structure and we obtain some obstructions for them to be $S$-manifolds.

Keywords: metric f-manifold, f-contact manifold, f-K-contact manifold, S-manifold, generalized S-space-form

Classification (MSC2000): 53C25, 53C40

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 8 Nov 2013. This page was last modified: 22 Nov 2013.

© 2013 Mathematical Institute of the Serbian Academy of Science and Arts
© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition